# SDR TWAA0002307

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND STATIC BURNS ON WINDOW FRAME AT STA 474.5, RT SIDE OF FUSELAGE.  CLEANED AREA AND INSTALLED REPAIR DOUBLER PER ARA 16076 REV A.
